# SDR NSVA96005

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550CJ
- Make and model: Beech 1900C
- Aircraft serial: UC50
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 404EN16
- Condition: Failed
- Location: Rt Mlg
- Component: 1148100231
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

RIGHT MAIN GEAR GREEN DOWN AND LOCK ANNUNCIATOR WILL NOT ILLUMINATE.  SELF-TEST FUNCTION GOOD.  TROUBLESHOT POSITION AND WARNING SYSTEM, REPLACED OPEN DRAG BRACE DOWN AND LOCK SWITCH.  CYCLED GEAR SEVERAL TIMES, SYSTEM CHECK GOOD.  (X)
